# SDR SWIA201232211

- Difficulty date: November 18, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 38,309 hours, 54,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR EMERGENCY LIGHTS INOPERATIVE.  (SERVICE)  REPLACED FUSE.
